# SDR VNA2008F00006

- Difficulty date: September 6, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A NR 2 ICE DETECTION MESSAGE. CIRCUIT BREAKERS FOR ICE DETECTOR SYSTEM WERE RESET. NO OTHER DEFECTS WERE NOTED AND ACFT WAS RELEASED FOR SERVICE. (K)
